# SDR SWAA071916

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 59,305 hours, 53,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6519603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 373, RBL 67 TO RBL 69.  REMOVED AND REPLACED WEB PER SRM.
